RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Abdrakhmanov, Aidar Maksutovich

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 12

Number of views:
This page:570
Abstract pages:1690
Full texts:583
References:217
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person31106
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/269177

Publications in Math-Net.Ru
2012
1. A. M. Abdrakhmanov, R. P. Abdrakhmanova, “A boundary value problem for degenerative system of equations of Bitsadze–Yanushauskas”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2012, 3/1(94),  14–19  mathnet
2010
2. G. L. Sharipov, B. M. Gareev, A. M. Abdrakhmanov, “Single-bubble sonoluminescence of aqueous solutions of lanthanide chlorides and models of the sonochemistry of nonvolatile metal salts”, Pis'ma v Zh. Èksper. Teoret. Fiz., 91:11 (2010),  634–638  mathnet; JETP Letters, 91:11 (2010), 566–569  isi  scopus
3. A. M. Abdrakhmanov, “Solvability of a Boundary-Value Problem with an Integral Boundary Condition of the Second Kind for Equations of Odd Order”, Mat. Zametki, 88:2 (2010),  163–172  mathnet  mathscinet; Math. Notes, 88:2 (2010), 151–159  isi  scopus
2007
4. A. M. Abdrakhmanov, A. I. Kozhanov, “A problem with a nonlocal boundary condition for one class of odd-order equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 5,  3–12  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 51:5 (2007), 1–10
5. A. M. Abdrakhmanov, G. L. Sharipov, I. V. Rusakov, V. R. Akhmetova, R. G. Bulgakov, “Sonoluminescence of elementary sulfur melt”, Pis'ma v Zh. Èksper. Teoret. Fiz., 85:8 (2007),  495–497  mathnet; JETP Letters, 85:8 (2007), 410–411  isi  scopus
2006
6. G. L. Sharipov, R. Kh. Gainetdinov, A. M. Abdrakhmanov, “Anomalous isotopic effect in multibubble sonoluminescence of aqueous solutions of terbium chloride”, Pis'ma v Zh. Èksper. Teoret. Fiz., 83:11 (2006),  584–587  mathnet; JETP Letters, 83:11 (2006), 493–496  isi  scopus
1989
7. A. M. Abdrakhmanov, “The Dirichlet problem for a multidimensional elliptic system with variable coefficients”, Differ. Uravn., 25:3 (1989),  517–520  mathnet  mathscinet  zmath
1983
8. A. M. Abdrakhmanov, “The Dirichlet problem for a second-order elliptic system that degenerates at a point”, Differ. Uravn., 19:1 (1983),  161–163  mathnet  mathscinet  zmath
1981
9. A. M. Abdrakhmanov, “On a first-order system which is degenerating at a point”, Differ. Uravn., 17:5 (1981),  913  mathnet  mathscinet  zmath
1980
10. A. M. Abdrakhmanov, “The Dirichlet problem for a degenerate not-strongly elliptic system of two second-order equations”, Differ. Uravn., 16:1 (1980),  3–12  mathnet  mathscinet  zmath
1978
11. A. Abdrakhmanov, “On the Dirichlet problem for a degenerate elliptic system of two second- order equations”, Dokl. Akad. Nauk SSSR, 239:1 (1978),  11–13  mathnet  mathscinet  zmath
1977
12. A. M. Abdrakhmanov, “Elliptic systems that are degenerate at a point”, Differ. Uravn., 13:2 (1977),  276–284  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019